# SDR AT9900324

- Difficulty date: April 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47168
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: 600300
- Condition: Worn
- Location: Tailcone Duct
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HI TEMPERATURE IN TAIL COMPARTMENT ANNUNCIATOR LIGHT AND MASTER CAUTION ILLUMINATED AFTER TAKEOFF.  OVERWEIGHT LANDING ALSO OCCURED.  REMOVED LEFT PNEUMATIC DUCT DOWNSTREAM OF ACM AND REPLACED TWO EACH FAULTY SEALS.  LEAK AND OPERATIONAL CHECK GOOD IAW MM 21-20.  NO HI TEMPERATURE LIGHT NOTED.  ACCOMPLISHED OVERWEIGHT LANDING INSPECTION IAW MM 5-51-0 PG 601.  NO DAMAGE NOTED IN ANY A ITEM INSPECTION.
